# SDR REXA2024073000580

- Difficulty date: April 3, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N315PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15315
- Aircraft time: 21,620 hours, 16,395 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floorbeam
- Part number: CC6703320230
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H COCKPIT FLOOR BEAM IS CRACKED ALONG VERTICAL RADIUS AT FS280.00, RBL 12.  REPAIRED CENTER COCKPIT FLOOR BEAM AT RBL 12.00, F.S.280 IAW MHIRJ AVIATION REO 690-53-11-1710 REV -- DATED 2024-03-25.
